# SDR 20010517CW004

- Difficulty date: April 19, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N5416F
- Make and model: Bolkms BO105CBS
- Aircraft serial: 794
- Aircraft time: 8,364 hours
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Broken
- Location: Fire Detection
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE HOVERING TO REFUELING POINT, WIRE BROKEN OFF AT A TERMINAL END FOR THE NR 1 LOWER SENSOR.
